Don't let arthritis pain keep you from doing what you love. Basic Care acetaminophen extended-release tablets, 650 mg is a pain reliever/fever reducer containing 650 mg of acetaminophen in each extended-release tablet. This ...

Buy Now From Amazon

Product Review

Don't let arthritis pain keep you from doing what you love. Basic Care acetaminophen extended-release tablets, 650 mg is a pain reliever/fever reducer containing 650 mg of acetaminophen in each extended-release tablet. This product is used for the temporary relief of minor arthritis pain for up to 8 hours. It may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches. Compare to Tylenol 8HR arthritis pain active ingredient.

  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.

Similar Products

Basic Care Ibuprofen Tablets 500 CountBasic Care Naproxen Sodium Tablets, 300 Count (Pack of 1)Aspercreme with Lidocaine Maximum Strength Pain Relief Cream, 4.7 oz.A+ Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 CountValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, SneezingGoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common ColdAnti-Diarrheal 2MG 200 Caplets by SDA LabsBasic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 1000 CountChest Congestion, Mucinex Expectorant 12 Hour Extended Release Tablets, 68ct, 600 mg Guaifenesin with Extended Relief of Chest Congestion Caused by Excess Mucus. Thins and Loosens MucusGoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count